# SDR GLBA2015031900503

- Difficulty date: March 19, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 38,048 hours, 47,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE FUSELAGE CHANNEL AT BS 177.35, IN THE BEND RADIUS AT THE OTBD END OF THE CHANNEL, 1.2 INCH IN LENGTH.  REPAIRED IAW EO 15-1900-53-002. MAJOR REPAIR.
